
MAXTRA P DS SYRUP 60 ML
By ZUVENTUS HEALTHCARE LIMITED
Contains: CHLORPHENIRAMINE MALEATE 2 MG+PARACETAMO...(See More)

Product Summary
Offer Price | ₹ 88.27 |
---|---|
Your Savings | ₹ 15.58 (15% on MRP) |
Shourya Kharbanda
Reviewed on 30 Jan 2024
Shourya Kharbanda
Reviewed on 30 Jan 2024
You can easily get, Medicines at half the price
Rinkal Surti
Show More
Reviewed on 23 Nov 2022
Rinkal Surti
Reviewed on 23 Nov 2022
Medkart pharmacy is doing good on saving money of customer and good work on aware to people about ge Show More
Gohil Aadityaraj
Reviewed on 27 Jul 2023
Gohil Aadityaraj
Reviewed on 27 Jul 2023
Good service , great discount, I am regular customer
khozema kaukawala
Show More
Reviewed on 08 Sep 2023
khozema kaukawala
Reviewed on 08 Sep 2023
Well satisfying products. Generic medicines are way cheaper and of very good quality. Staff is wel Show More
Jiji Varughese
Reviewed on 08 Feb 2024
Jiji Varughese
Reviewed on 08 Feb 2024
Good. Provides medicines at reasonable rates.